# SDR IPXA2018040328121

- Difficulty date: March 17, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN BS 1501 - 1506, LBL 8.5.  REPAIRED THE SEAT TRACK  IAW SRM 53-00-52,  REPAIR 1, FIG 201.  MAJOR.
